学术论文
2017年论文目录
2016年论文目录
2015年论文目录
2014年论文目录
2013年论文目录
2012年论文目录
2011年论文目录
2010年论文目录
2009年论文目录
2008年论文目录
2007年论文目录
2006年论文目录
2005年论文目录
2004年论文目录
2003年论文目录
2002年论文目录
应用开发
组合数学机械化通用程序库软件
中国城市竞争力报告
“二十五史”全文检索系统
骨龄智能测试系统
中国药物专利数据库
 
     
  当前位置:首页>>科研成果>>2012组合数学
 
  共计33篇论文。  
 
 
 
陈永川,桑冬鸣,施亚辉
An overpartition analogue of Bressoud's theorem of Rogers-Ramanujan-Gordon type
Ramanujan J.
 
杜康,侯庆虎
Partially ordinal sums and P-partitions
Electron. J. Combin. 19(4) (2012) #P29
 
陈永川,任晓艳,杨立波
Proof of a positivity conjecture on Schur functions
J. Combin. Theory Ser. A
 
李雪珊,缪银凤
Invariant principal order ideals under Foata's transformation
Electron. J. Combin. 19(4) (2012) #P3
 
陈永川,A.J. Yee,朱佳文
Euler's partition theorem with upper bounds on multiplicities
Electron. J. Combin. 19(3) (2012) #P41
 
陈永川,龚泽,郭剑锋
The sorting index and permutation codes
Adv. in Appl. Math.
 
陈永川,桑冬鸣,施亚辉
The Rogers-Ramanujan-Gordon theorem for overpartitions
Proc. London Math. Soc. (3) 106(6) (2013) 1371-1393.
 
陈永川,窦全杰,杨立波
Branden's conjectures on the Boros-Moll polynomials
Internat. Math. Res. Notices
 
陈永川,夏先伟
2-Log-concavity of the Boros-Moll polynomials
Proc. Edinb. Math. Soc.
 
10  陈永川,高星强,郭龙
q-hook length formulas for signed labeled forests
Adv. Appl. Math. 51(5) (2013) 563--582.
 
11  陈永川,王健
Noncrossing linked partitions and large (3, 2)-Motzkin paths
Discrete Math.
 
 
 
     

版权所有 南开大学组合数学中心 Email: info@cfc.nankai.edu.cn
组合数学中心英文网